Hail, Grant
- When
- June 21, 2:20 PM CST
- Where
- Grant County, Ico
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.450, -92.350
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 21, 9:29 AM CST, 4 hours 51 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1029 AM CDT MON JUN 21 2004 .DISCUSSION... MCS CONTINUES TO SPREAD SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL ARKANSAS. SATELLITE IMAGES SHOW CLOUD SHIELD ACROSS ALL BUT THE VERY SOUTHERN COUNTIES. THUNDERSTORMS HAVE WEAKENED DURING THE LAST HOUR...AND WILL CONTINUE TO SLOWLY WEAKEN. INCREASED POPS NORTHWEST FOR THE REST OF THE MORNING HOURS...BUT WILL HAVE CHANCE POPS FOR THE AFTERNOON. WITH NUMEROUS BOUNDARIES AROUND THUNDERSTORMS MAY REFIRE DURING MID AFTERNOON. LOWERED HIGH TEMPERATURES NORTH AND CENTRAL FOR THIS AFTERNOON DUE TO EXTENSIVE CLOUD COVER. CLOUDY SKIES ARE EXPECTED NORTH AND CENTRAL FOR THE REST OF TODAY. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1129 AM CDT MON JUN 21 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1129 AM CDT MON JUN 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL ARKANSAS WILL CONTINUE TO WEAKEN AS THEY MOVE EAST THIS AFTERNOON. THEREFORE SHOWERS AND THUNDERSTORMS WILL BE MOST LIKELY IN THE NORTH. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED IN THE CENTRAL AND SOUTH AREAS. HOWEVER...OUTFLOW BOUNDARIES WILL REMAIN IN PLACE OVER ARKANSAS...AND WHEN COMBINED WITH AFTERNOON HEATING...NEW THUNDERSTORMS WILL DEVELOP...MAINLY IN NORTHERN AND CENTRAL SECTIONS OF THE STATE. A COLD FRONT WILL MOVE SOUTH FROM MISSOURI TONIGHT...AND INTERACT WITH ANOTHER THUNDERSTORM COMPLEX LOCATED OVER EASTERN OKLAHOMA. AS THESE FEATURES MOVE OVER ARKANSAS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP. MUCH OF THE STATE OF ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ALSO...WITH A NEARLY TROPICAL AIRMASS IN PLACE...MOISTURE LEVELS WILL BE HIGH. AREAS OF HEAVY RAINFALL CAN BE EXPECTED...WITH TWO INCHES POSSIBLE IN ISOLATED LOCATIONS. AVERAGE RAINFALL AMOUNTS WILL BE IN THE ONE TO TWO INCH RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAINFALL FROM THE AFOREMENTIONED LARGE COMPLEX OF THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING. MUCH OF THE SOUTHEASTERN HALF OF THE STATE WILL BE UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. AS THE COLD FRONT PROGRESSES SOUTH THROUGH THE STATE...RAINFALL WILL TAPER OFF. DRIER AIR WILL FOLLOW THE FRONT WEDNESDAY...ALLOWING FOR COOLER TEMPERATURES. TRANQUIL WEATHER WILL CONTINUE THURSDAY...BEFORE THE NEXT SYSTEM MOVES EAST FROM OKLAHOMA FOR THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. 51
The Little Rock radar (KLZK), 44 km away, was scanning. The volume nearest the first event began at 20:20 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407524.